American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Peter Friz and Harald Oberhauser. A generalized Fernique theorem and applications. Proc. Amer. Math. Soc. 138 (2010) 3679-3688. MR 2661566.
Abstract, references, and article information   
View Article: PDF

[2] K. Farahmand and A. Nezakati. Algebraic polynomials with non-identical random coefficients. Proc. Amer. Math. Soc. 133 (2005) 275-283. MR 2086220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Liliana Forzani, Roberto Scotto, Peter Sjögren and Wilfredo Urbina. On the $L^p$ boundedness of the non-centered Gaussian Hardy-Littlewood maximal function. Proc. Amer. Math. Soc. 130 (2002) 73-79. MR 1855622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. Farahmand. On algebraic polynomials with random coefficients. Proc. Amer. Math. Soc. 129 (2001) 2763-2769. MR 1838800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. Farahmand. On random algebraic polynomials. Proc. Amer. Math. Soc. 127 (1999) 3339-3344. MR 1610956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. Farahmand. Level crossings of a random polynomial with hyperbolic elements . Proc. Amer. Math. Soc. 123 (1995) 1887-1892. MR 1264810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1